# SDR DALA1245151809

- Difficulty date: August 9, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 45,160 hours, 10,965 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON PUSH BACK, FLIGHT ATTENDANT AT R3 DOOR DETECTED AN ELECTRICAL ODOR.  FIRST OFFICER WENT BACK AND FOUND FLOURESCENT LIGHT AT R3 DOOR OUT WITH PLASTIC COVER MELTED AT SOCKET POINT.  FOUND FLOURESCENT LIGHT ASSY SOCKET END DAMAGED.  REMOVED AND REPLACED LIGHT ASSY LIGHT STILL INOPERATIVE,   REPLACED BALLAST ASSY IAW AMM 33-26.
